MAUDE Adverse Event Report: CC HSING COMPANY LIMITED DRIVE DEVILBISS HEALTHCARE; WALKER, MECHANICAL

CC HSING COMPANY LIMITED DRIVE DEVILBISS HEALTHCARE; WALKER, MECHANICAL
Model Number RTL10266
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Laceration(s) (1946); Concussion (2192)
Date of Event 09/12/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devillbiss healthcare was notified of an incident involving a rollator that the curb assist broke and the end user fell, cut her head and required 12 stitches.The end user was admitted to the hospital for 2 days with a concussion and 2 pints blood loss.Devilbiss is currently investigating the incident, including attempting to retrieve the device for investigation.An update will be filed if additional information becomes available.

Brand Name
DRIVE DEVILBISS HEALTHCARE
Common Device Name
WALKER, MECHANICAL
Manufacturer (Section D)
CC HSING COMPANY LIMITED
no. 1 benting
bentsuo village, sikao chiayi 26989 61
TW  2698961
MDR Report Key18095652
Report Number2438477-2023-00140
Device Sequence Number17809949
Product Code ITJ
UDI-Device Identifier00822383288819
UDI-Public822383288819
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/08/2023
Report Date (Section F) 11/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRTL10266
Device Catalogue NumberRTL10266
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/25/2023
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/13/2023
Event Location Home
Date Report to Manufacturer11/08/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/08/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale
Date Report Sent to FDA11/08/2023